# SDR USAA030275

- Difficulty date: December 4, 2003
- Submitted: July 13, 2004
- Operation: Air carrier
- Aircraft: N609AU
- Make and model: Boeing 757225
- Aircraft serial: 22205
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Part time: 60,654 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INTERCOSTAL CRACKED 1 INCH, STATION 660, S16R WIGN SCAN LIGHT INTERCOSTAL.  REPAIRED CRACK PER EA 94837.  (M)
